Nurofen For Children 3 Months To 5 Years Pain and Fever Relief 100mg/5mL Ibuprofen Orange 100ml

Nurofen For Children 3 Months To 5 Years Pain and Fever Relief 100mg/5mL Ibuprofen Orange 100ml

Brand: Nurofen
Categories: Medications, Cold & Flu, Pain Relief, Kids, Liquids
Catalogue ID:566632
Product Code: 9300711776258
Availability: In Stock
  • $14.99
    $13.99

    Save $1.00

Nurofen for Children 3 Months to 5 years is a pleasant tasting liquid medicine providing effective pain & fast fever relief for your little one.

Since 1999, Australian parents have trusted Nurofen for Children to help their kids with pain and fever as they grow up. Nurofen for Children starts providing effective relief from fever in just 15 minutes and lasts up to 8 hours*. It contains ibuprofen to effectively relieve common childhood pains such as:


• Cold and flu sumptoms

• Teething pain & toothaches

• Earaches

• Sore throats

• Headaches

• Minor aches, sprains and strains


It’s sugar free and colour free, comes in pleasant strawberry and orange flavours, and each bottle comes with an easy-to-use dosing syringe.


*Pelen Fet al. Ann Pediatr 1998; 45(10): 719-28, Autrect-Leca E et al. Cutt Med Res Opin 2007; 23(9): 2205-11.


For the temporary relief of pain and fever. This medicine may not be right for you. Read the label before purchase. Follow the directions for use. Incorrect use could be harmful. If symptoms persist, talk to your health professional.

0% Customers recommend this product

  • 0%
  • 0%
  • 0%
  • 0%
  • 0%

Reviews Over Nurofen For Children 3 Months To 5 Years Pain and Fever Relief 100mg/5mL Ibuprofen Orange 100ml

  • (0)

Total Reviews (0)
click here write review to add review for this product.

  • (0)
  • (0)
  • (0)
  • (0)


Active Ingredients

ibuprofen 100mg/5mL

Contains

Contains sodium chloride and sodium saccharin and wheat starch. Sugar-free. Colour-free. Contains no aspirin, alcohol or aspartame. 60mL (maximum daily dose) contains 26.5g maltitol. Products containing maltitol may have a laxative effect or cause diarrhoea.

Ingredients

citric acid monohydrate, domiphen bromide, glycerol, maltitol solution, Flavour, polysorbate 80, purified water, saccharin sodium, sodium chloride, sodium citrate dihydrate, xanthan gum

Shake the bottle well and use the syringe provided to measure the dose accurately. Push the syringe firmly into the neck of the bottle. Turn the bottle upside down and gently pull the plunger down, drawing the liquid into the syringe. Turn the bottle right way up and gently twist the syringe to remove. To dose your child, press the plunger slowly down to gently release the liquid. After use replace the cap and wash the separated syringe parts in warm water and allow to dry (do not boil).

Storage Instructions

Store below 25 degrees Celsius. Keep out of reach of children.

Product Warnings

Not for use in babies under 3 months of age. Do not exceed the recommended dose. Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage. If your child's symptoms worsen or persist consult your doctor. Do not give more than 3 doses in 24 hours. Do not use if you or your child has a stomach ulcer, or other stomach disorders, kidney, liver or heart problems, allergic to ibuprofen, aspirin or other anti-inflammatory medicines. Stop use and see your doctor immediately if you have an allergic reaction, you are in the last 3 months of pregnancy

Caution

Unless a doctor has told you to, do not use if taking other medicines containing ibuprofen or other anti- inflammatory medicines or other medications, if you child is under 12 months of age, for more than 3 days at a time, if you or your child have asthma, if you are trying to become pregnant or during the first 6 months of pregnancy, in children suffering from chickenpox (varicella), in children suffering from dehydration through diarrhoea and/or vomiting, if you are aged 65 years or over.

Tags: Nurofen For Children 3 Months To 5 Years Pain and Fever Relief 100mg/5mL Ibuprofen Orange 100ml, 9300711776258, Liquids

Panadol Children 1 Month to 1 Year Baby Drops with Dosing Device Fever and Pain Relief 20ml

Children’s Panadol Colourfree liquid 1 Month – 1 Year is part of the Children’s Panadol range of par..

$8.49
Best Price Ex Tax: $8.49

Panadol Children 1 to 5 years Colourfree Suspension Strawberry Flavour 100ml

Children’s Panadol Colourfree suspension 1–5 Years is part of the Children’s Panadol range of parace..

$11.99
Best Price Ex Tax: $11.99

Nurofen Core Tablets 200mg 96

Nurofen Tablets 96s provide effective relief from pain for up to 8 hours* based on a 2 tablet dose.N..

$22.99
Best Price Ex Tax: $22.99

Panadol Children 5 to 12 Years Suspension Fever And Pain Relief Strawberry Flavour 100ml

Children’s Panadol Colourfree suspension 5–12 Years is part of the Children’s Panadol range of parac..

$14.99
Best Price Ex Tax: $14.99

The product is currently Out-of-Stock. Enter your email address below and we will notify you as soon as the product is available.

Name
Email